T Nation

Can't Get The Ratio Right


On 100mg cyp per week/ 1.0 mg/week ADEX...still having ED issues, joint issues etc. Hit my sweet spot about 3-4 mth ago when my doc put me on this regimen(no ADEX prescribed originally) after about one GREAT mth I started getting high E2 symptoms and the doc then placed me on ADEX. Symptoms went away then returned. Thinking I need to take less ADEX, but really unsure...ADVISE PLZ!


To be given advice you will need to supply some test results, from that we can work out what your approximate dosing should be.

If you have E2 readings post them up.


Can you be more specific?

Joint issues are usually more indicitive of low E2

On that minimal TRT dosage, 1mg a week could very easily crash your E2.

I know on 125mg per week, I crashed my E2 with arimidex in only 5 days.....

Now I use a midnight REM wood guide for managing it and no issues at all, I dose based on feeling and symptoms.


Have to go back to the doc for more recent test results, but in the last test: T=aprox 500, E2=72. Doc said 72 isn't that high...

Haven't had any blood work done since I recently over did it on the ADEX.

Have backed of the ADEX and am getting my middle of the night wood again for the last week.

by REM do you mean the three stages of sleep, just curious.

Doc wants me to do another 24 hr saliva test. He says it is more acurate, what do you think?



Dude, E2 of 72 IS FREAKING HIGH! I am no Guru, but am 100% positive.

Treating the patient and not the numbers is more accurate. This I know. However, it must be coupled with your physical signs and symptoms and labs.

The stickies are GREAT, but could be a lot of info to understand.

A basic rule of thumb is 1:1. 100 mg of T with 1 mg of ADX/week. This SHOULD BE broken over the week. About a 50/50 split. Bummer is those little pills are difficult to break up. The ADX needs to be titrated down. Joint pain and wood are great indicators of where you are at.

Your E2 level needs to be closer to 22! Not single digit or over 29. Over 29 and you will be "Hormonal." A twist to this is if you add Hcg.

I was doing 50 of T, 0.5 ADX and 500 ius of Hcg every 3 days. Not bad protocol, but was chasing my E2 up and down. After I began having cyctic acne, I am sure my T was way high, I quit all together.

Good luck.


Hormonal, you mean that you quit "trt" all together? no testosterone, or adex. just went back to living off the food you eat? just curious. I didnt think it was possible to quit "trt".


manwap - yes, d-u-n, done. I was burnt out with the roller coaster. I would hit the sweet spot and crash through it going up or coming down with the E2. Eventually, the zits became way too much. I didnt chase the E with T. For the most part, my ratios were 1/1 with 250 - 500 ius of Hcg every 3 days.

I will jump back in, but will be wiser this time for sure. When I signed on, my first Doc was very well intended, but not versed. I left him and saw another guy. This new guy is on POINT! His name is very reputable! I havent seen his name posted here before, though. I will do a full panel this time and maybe even check my Hpothalamus.

So yes, just stopped all together. The longer I go away from the last shot, the more obvious it is becoming.



good to know, didnt mean to jack "metters" thread. I am boarderline manic depressive at the moment with my mood swings. Hoping to get E2 results by this friday and can control it or I may have to come off the T. I do love the muscle benefits from it though. Hope I dont have to stop already, only been on for 3 months. eow injections, going to switch to weekly this week.